# SDR AU980155

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 22087672D
- Condition: Cracked
- Location: Nr 2 Main Journl
- Component: Cont, IO520D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKSHAFT NO2 MAIN BEARING JOURNAL CRACKED. CRANKCASE NO2 MAIN BEARING SADDLES DAMAGED. CAMSHAFT GEAR TEETH CRACKED. OIL TRANSFER COLLAR BADLY DAMAGED
